# SDR 98ZZZX4333

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Piper PA60600
- Aircraft serial: 600433147
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP INSPECTION, LEFT WING, LOWER SIDE, AT THE GEAR ATTACHMENT POINT, WAS FOUND WITH A CRACK.  THIS CRACK IS BEYOND THE ALLLOWABLE LIMITS AS SPECIFIED BY THE AEROSTAR SM AND SB 600-66.
